# SDR SIMA20160523010

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,897 hours, 23,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PAX DOOR HAS 2 CRACKS.  1 CRACK IS .5'' IN LENGTH AT THE LOWER EDGE & THE 2ND CRACK IS 1'' LONG IN A PREVIOUSLY REPAIRED AREA, NEAR THE POWER ASSIST CABLE PULLEY.  COMPLETED INSTALLATION OF NEW DRAG ANGEL SECTION & SPLICE IAW SRM 52-11-04.
